# SDR DALA2015070304096

- Difficulty date: July 2, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 607-626
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR PLUGS ON SEAT TRACK, Y54 BETWEEN BS 607 - 626.    PLUGS WERE REPLACED IAW SRM 53-05, FIG 4A, SHEET 1, 51- 30-1, 51-10-3 PAR 14 AND 21.
